# SDR ASAA2022120141267

- Difficulty date: December 1, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750111
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH TRANSISION HAS AREAS OF CORROSION FROM FS 727B TO 767. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REPAIRED TRANSITION IAW B737-700 SRM 53-00-53-2R-6.W= 2" O= .040 R= 0 L= 2" D= 100%.
